American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57T15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Nicolas Ressayre and Edward Richmond. Branching Schubert calculus and the Belkale-Kumar product on cohomology. Proc. Amer. Math. Soc. 139 (2011) 835-848. MR 2745636.
Abstract, references, and article information   
View Article: PDF

[2] Jaume Aguadé. The torsion index of a $p$-compact group. Proc. Amer. Math. Soc. 138 (2010) 4129-4136. MR 2679635.
Abstract, references, and article information   
View Article: PDF

[3] Masaki Kameko and Nobuaki Yagita. Chern subrings. Proc. Amer. Math. Soc. 138 (2010) 367-373. MR 2550202.
Abstract, references, and article information   
View Article: PDF

[4] Karel Dekimpe and Hannes Pouseele. The real cohomology of virtually nilpotent groups. Trans. Amer. Math. Soc. 359 (2007) 2539-2558. MR 2286044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Linus Kramer. Homogeneous spaces, Tits buildings, and isoparametric hypersurfaces. Memoirs of the AMS 158 (2002) MR 1904708.
Book volume table of contents   

[6] J. P. May and F. Neumann. On the cohomology of generalized homogeneous spaces. Proc. Amer. Math. Soc. 130 (2002) 267-270. MR 1855645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Luis A. Cordero, Marisa Fernández, Alfred Gray and Luis Ugarte. Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology. Trans. Amer. Math. Soc. 352 (2000) 5405-5433. MR 1665327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nelza E. Barufatti and Derek Hacon. $K$-theory of projective Stiefel manifolds. Trans. Amer. Math. Soc. 352 (2000) 3189-3209. MR 1709770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Borel and N. Wallach. Differentiable cohomology for products of real Lie groups and T.D. groups. Math. Surveys Monogr. 67 (2000) 225-232.
Book volume table of contents   
View Article: PDF

[10] A. Borel and N. Wallach. Continuous cohomology and differentiable cohomology. Math. Surveys Monogr. 67 (2000) 169-189.
Book volume table of contents   
View Article: PDF

[11] A. Borel and N. Wallach. Cohomology with coefficients in $\Pi _\infty (G)$: The $p$-adic case. Math. Surveys Monogr. 67 (2000) 211-223.
Book volume table of contents   
View Article: PDF

[12] A. Borel and N. Wallach. The computation of certain cohomology groups. Math. Surveys Monogr. 67 (2000) 115-136.
Book volume table of contents   
View Article: PDF

[13] A. Borel and N. Wallach. Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups. Math. Surveys Monogr. 67 (2000) MR MR1721403.
Book volume table of contents   

[14] A. Borel and N. Wallach. Continuous and differentiable cohomology for locally compact totally disconnected groups. Math. Surveys Monogr. 67 (2000) 191-209.
Book volume table of contents   
View Article: PDF

[15] A. Borel and N. Wallach. Scalar product, Laplacian and Casimir element. Math. Surveys Monogr. 67 (2000) 31-57.
Book volume table of contents   
View Article: PDF

[16] A. Borel and N. Wallach. Notation and preliminaries. Math. Surveys Monogr. 67 (2000) 1-6.
Book volume table of contents   
View Article: PDF

[17] A. Borel and N. Wallach. Relative Lie algebra cohomology. Math. Surveys Monogr. 67 (2000) 7-30.
Book volume table of contents   
View Article: PDF

[18] A. Borel and N. Wallach. Non-cocompact $S$-arithmetic subgroups. Math. Surveys Monogr. 67 (2000) 247-252.
Book volume table of contents   
View Article: PDF

[19] A. Borel and N. Wallach. Cohomology of discrete cocompact subgroups. Math. Surveys Monogr. 67 (2000) 233-245.
Book volume table of contents   
View Article: PDF

[20] A. Borel and N. Wallach. The Langlands classification and uniformly bounded representations. Math. Surveys Monogr. 67 (2000) 75-95.
Book volume table of contents   
View Article: PDF

[21] A. Borel and N. Wallach. The construction of certain unitary representations and the computation of the corresponding cohomology groups. Math. Surveys Monogr. 67 (2000) 151-167.
Book volume table of contents   
View Article: PDF

[22] A. Borel and N. Wallach. Cohomology with respect to an induced representation. Math. Surveys Monogr. 67 (2000) 59-74.
Book volume table of contents   
View Article: PDF

[23] A. Borel and N. Wallach. Cohomology with coefficients in $\Pi _\infty (G)$. Math. Surveys Monogr. 67 (2000) 97-113.
Book volume table of contents   
View Article: PDF

[24] A. Borel and N. Wallach. Cohomology of discrete subgroups and Lie algebra cohomology. Math. Surveys Monogr. 67 (2000) 137-150.
Book volume table of contents   
View Article: PDF

[25] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 90-92. MR 1465831.
Abstract, references, and article information   
View Article: PDF

[26] Cristián U. Sánchez. The tightness of certain almost complex submanifolds . Proc. Amer. Math. Soc. 110 (1990) 807-811. MR 1025282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul Bressler and Sam Evens. The Schubert calculus, braid relations, and generalized cohomology . Trans. Amer. Math. Soc. 317 (1990) 799-811. MR 968883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Hoffman and William Homer. On cohomology automorphisms of complex flag manifolds . Proc. Amer. Math. Soc. 91 (1984) 643-648. MR 746106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael Hoffman. Endomorphisms of the cohomology of complex Grassmannians . Trans. Amer. Math. Soc. 281 (1984) 745-760. MR 722772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stephen Brewster and William Homer. Rational automorphisms of Grassmann manifolds . Proc. Amer. Math. Soc. 88 (1983) 181-183. MR 691305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2